Alert archive / California / Storm Watches in 2009
Storm Watch 1, NWS Eureka, CA
NWS Eureka, CA issued this storm watch at Feb 26, 2009, 2:05 PM PST. It took effect at Feb 28, 2009, 2:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 26, 2009, 2:05 PM PST (22:05 UTC)
- In effect from
- Feb 28, 2009, 2:00 PM PST
- Expired
- Feb 27, 2009, 2:24 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
143 WHUS76 KEKA 262214 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 205 PM PST THU FEB 26 2009 PZZ455-475-271200- /O.CAN.KEKA.SW.Y.0013.090227T0200Z-090227T1400Z/ /O.NEW.KEKA.GL.A.0005.090228T2200Z-090301T0600Z/ /O.NEW.KEKA.SE.A.0004.090228T2200Z-090301T0800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 205 PM PST THU FEB 26 2009 ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-470-271200- /O.CAN.KEKA.SW.Y.0013.090227T0200Z-090227T1400Z/ /O.NEW.KEKA.SE.A.0004.090228T2200Z-090301T0800Z/ /O.NEW.KEKA.SR.A.0001.090228T2200Z-090301T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 205 PM PST THU FEB 26 2009 ...HAZARDOUS SEAS WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... ...STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A STORM WATCH... WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
226 WHUS76 KEKA 271049 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 249 AM PST FRI FEB 27 2009 PZZ450-272345- /O.CAN.KEKA.SR.A.0001.090228T2200Z-090301T0600Z/ /O.EXA.KEKA.GL.A.0005.090228T2200Z-090301T0600Z/ /O.EXT.KEKA.SE.A.0004.090301T0200Z-090301T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 249 AM PST FRI FEB 27 2009 ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... ...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... ...STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE STORM WATCH HAS BEEN CANCELLED. THE HAZARDOUS SEAS WATCH IS NOW IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-272345- /O.CAN.KEKA.GL.A.0005.090228T2200Z-090301T0600Z/ /O.EXA.KEKA.SR.A.0001.090228T2200Z-090301T0600Z/ /O.EXT.KEKA.SE.A.0004.090228T2200Z-090301T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 249 AM PST FRI FEB 27 2009 ...STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... ...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A STORM WATCH... WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE GALE WATCH HAS BEEN CANCELLED. THE HAZARDOUS SEAS WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-272345- /O.CON.KEKA.GL.A.0005.090228T2200Z-090301T0600Z/ /O.EXT.KEKA.SE.A.0004.090301T0200Z-090301T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 249 AM PST FRI FEB 27 2009 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... ...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... THE HAZARDOUS SEAS WATCH IS NOW IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-272345- /O.EXT.KEKA.SE.A.0004.090228T2200Z-090301T1200Z/ /O.CON.KEKA.SR.A.0001.090228T2200Z-090301T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 249 AM PST FRI FEB 27 2009 ...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... ...STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE HAZARDOUS SEAS WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. A STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
656 WHUS76 KEKA 272224 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 224 PM PST FRI FEB 27 2009 PZZ450-281200- /O.UPG.KEKA.GL.A.0005.090228T2200Z-090301T0600Z/ /O.UPG.KEKA.SE.A.0004.090301T0200Z-090301T1200Z/ /O.NEW.KEKA.SE.W.0008.090301T0000Z-090302T1200Z/ /O.NEW.KEKA.GL.W.0052.090228T2200Z-090301T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 224 PM PST FRI FEB 27 2009 ...GALE WARNING IN EFFECT FROM 2 PM TO 10 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM SATURDAY TO 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM TO 10 PM PST SATURDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 4 PM SATURDAY TO 4 AM PST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-475-281200- /O.UPG.KEKA.SE.A.0004.090228T2200Z-090301T1200Z/ /O.NEW.KEKA.SE.W.0008.090301T0000Z-090302T1200Z/ /O.NEW.KEKA.GL.W.0052.090228T2200Z-090301T0600Z/ /O.UPG.KEKA.SR.A.0001.090228T2200Z-090301T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 224 PM PST FRI FEB 27 2009 ...GALE WARNING IN EFFECT FROM 2 PM TO 10 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM SATURDAY TO 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM TO 10 PM PST SATURDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 4 PM SATURDAY TO 4 AM PST MONDAY. THE STORM WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-281200- /O.UPG.KEKA.GL.A.0005.090228T2200Z-090301T0600Z/ /O.UPG.KEKA.SE.A.0004.090301T0200Z-090301T1200Z/ /O.NEW.KEKA.SE.W.0008.090301T0000Z-090302T1200Z/ /O.NEW.KEKA.SI.Y.0018.090228T2200Z-090301T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 224 PM PST FRI FEB 27 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 2 PM TO 10 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM SATURDAY TO 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 4 AM PST MONDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 2 PM TO 10 PM PST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this storm watch went out at Feb 26, 3:55 AM PST, 10 hours 10 minutes earlier.
Area forecast discussion, Feb 26, 3:55 AM PST, 10 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 355 AM PST THU FEB 26 2009 .SYNOPSIS...SHOWERS WILL WIND DOWN TODAY AS WEAK HIGH PRESSURE MOVES INTO THE REGION. CLOUDS WILL INCREASE ON FRIDAY AS A STORM MOVES TOWARDS THE WEST COAST. THIS STORM HAS THE POTENTIAL TO BRING LARGE AMOUNTS OF PRECIPITATION TO THE REGION OVER THE WEEKEND. && .DISCUSSION...RADAR SHOWS SCATTERED SHOWERS WINDING DOWN ACROSS THE AREA AS DRIER AIR GRADUALLY BUILDS INTO THE REGION. THIS TREND WILL CONTINUE AS A WEAK RIDGE MOVES OVER THE WEST COAST TODAY INTO FRIDAY. CLOUDS WILL BEGIN TO INCREASE ON FRIDAY AS A STORM MOVES TOWARDS THE WEST COAST. THIS STORM HAS THE POTENTIAL TO BRING LARGE AMOUNTS OF PRECIPITATION TO NORTHWEST CALIFORNIA OVER THE WEEKEND. MODELS SHOW THE THE LEFT EXIT REGION OF A STRONG 180KT JET STREAK OVER SOUTHERN PORTIONS OF OUR AREA THROUGH THE WEEKEND. THIS UPPER AIR SUPPORT COMBINED WITH OROGRAPHIC LIFT ALONG THE COASTAL RANGE CAN BRING SEVERAL INCHES OF WATER TO THE AREA. SNOW LEVELS WILL BE NEAR 5500 FT WHEN THE PRECIPITATION BEGINS LATE FRIDAY. IT LOOKS LIKE WE WILL BE IN THE WARM SECTOR OF THE STORM FOR A WHILE. SNOW LEVELS ARE NOT FORECAST TO DROP UNTIL LATE SUNDAY AS THE COLD FRONT ASSOCIATED WITH THE STORM MOVES THROUGH. WHEN THEY DO DROP...THEY WILL FALL TO AROUND 3000 FT. ONCE AGAIN THE HIGH AMOUNT OF WATER WITH THIS STORM COULD BRING LARGE AMOUNTS OF SNOW TO HIGHER ELEVATIONS. WILL HAVE TO KEEP AN EYE ON WINDS ALONG THE COAST AS THE WATERS MIGHT SEE STORM FORCE GUSTS. WILL ALSO HAVE TO KEEP AN EYE ON THE RIVER LEVELS. YET ANOTHER STORM WILL BE FOLLOWING TOWARDS THE MIDDLE OF NEXT WEEK. MS && .AVIATION...AN UPPER LEVEL LOW OVER THE PACIFIC NORTHWEST...WILL CONTINUE TO BRING MOIST ONSHORE FLOW AND SHOWERS TODAY. THE SHOWER ACTIVITY WILL DECREASE TONIGHT AS HIGH PRESSURE AND LIGHT OFFSHORE FLOW DEVELOPS BEHIND THE LOW. DJB && .MARINE...LONG AND SHORT PERIOD W TO NW SWELL WILL CONTINUE TO MOVE INTO THE WATERS THROUGH FRI. A LOW PRES SYSTEM MOVING INTO THE PAC NW EARLY THIS MORNING...WILL BE REPLACED BY HIGH PRES TONIGHT. AN INTENSE LOW PRESSURE SYSTEM WILL APPROACH THE WATERS ON SAT...AND THEN TRACK NORTHWARD INTO THE OREGON OFFSHORE WATERS BY SUN. THIS STORM HAS THE POTENTIAL TO PRODUCE WIND GUSTS OF 40 TO 50 KTS AND SEAS OF 15 TO 20 FT. DJB && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS ALL WATERS. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 26, 4:00 AM PST, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 400 AM PST THU FEB 26 2009 CAZ001-002-271200- REDWOOD COAST-MENDOCINO COAST- 400 AM PST THU FEB 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A LARGE STORM IS EXPECTED TO IMPACT NORTHWEST CALIFORNIA OVER THE WEEKEND. THE STORM HAS THE POTENTIAL TO DROP SEVERAL INCHES OF RAIN OVER THE AREA. ADDITIONALLY...STRONG AND GUSTY WINDS ARE POSSIBLE ALONG THE IMMEDIATE COAST. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ003-004-076-271200- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 400 AM PST THU FEB 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A LARGE STORM IS EXPECTED TO IMPACT NORTHWEST CALIFORNIA OVER THE WEEKEND. THE STORM HAS THE POTENTIAL TO DROP SEVERAL INCHES OF RAIN OVER THE AREA AND LARGE AMOUNTS OF SNOW OVER HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
In the hours before
Special weather statement, Feb 26, 9:32 AM PST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EUREKA CA 932 AM PST THU FEB 26 2009 CAZ001>004-076-270145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 932 AM PST THU FEB 26 2009 ...VERY WET AND WINDY WEATHER EXPECTED OVER THE WEEKEND... A PACIFIC STORM WILL SPREAD RAIN OVER NORTHWEST CALIFORNIA BEGINNING SATURDAY MORNING. RAIN ACCUMULATION WILL INITIALLY BE LIGHT...BUT BECOME QUITE HIGH SATURDAY EVENING AS A COLD FRONT APPROACHES THE COAST. IN ADDITION...WINDS WILL BE GUSTY ALONG THE COAST SATURDAY AFTERNOON WITH GUSTS TO NEAR 35 MPH LIKELY AHEAD OF THE FRONT. WHILE DETAILS AS TO THE TIMING...DURATION AND INTENSITY OF THE RAIN ARE STILL BEING FIRMED UP...THE POTENTIAL EXISTS FOR RAIN TOTALS TO BE IN EXCESS OF 2 INCHES ACROSS MUCH OF THE AREA WITH FAVORED AREAS SUCH AS THE KING RANGE ACCUMULATING CLOSE TO 6 OR 7 INCHES BY EARLY MONDAY MORNING. SNOW LEVELS WILL START OUT ABOVE 5000 FT WITH THIS EVENT...WITH SNOW ACCUMULATIONS NOT EXPECTED BELOW 4000 FT UNTIL SUNDAY EVENING. GIVEN THE MAGNITUDE OF RAINS...THE THREAT OF ROCK AND MUD SLIDES WILL BE ENHANCED...AS WILL THE POTENTIAL FOR LOW LYING AND LOCALIZED URBAN FLOODING. RESIDENTS LIVING NEAR SMALL CREEKS AND STREAMS SHOULD MONITOR THE WEATHER AND POTENTIAL WATER RISES CAREFULLY.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 2:29 AM PST | Small Craft Advisory for Hazardous Seas | EKA | 12 hr | |
| Feb 26, 2:05 PM PST | Gale Watch | EKA | 24 hr | |
| Feb 26, 2:05 PM PST | Hazardous Seas Watch | EKA | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.